# SDR UPS01235257

- Difficulty date: February 14, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 1 FLAP TRACK EVIDENCE OF HEAVY CORROSION FOUND ON FWD ATTACH LUGS, ON BOTH INBD AND OUTBD THRUST FACES.  ALSO, BORE HAS SIGNS OF LITE SURFACE CORROSION.  REWORKED IAW SMRO EO 2001-006-006.
